# SDR A6WA201441535

- Difficulty date: May 1, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 36,168 hours, 32,783 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING WIRE SMELL FROM OVERHEAD BIN ROW 10 RT SIDE.  INSPECTED OVERHEAD BIN & FOUND BALLAST AT OVERHEAD BIN ROW 10 D/F INOPERATIVE WITH BURNT SMELL.  R & R BALLAST AT OVERHEAD BIN ROW 10 D/F IAW SUPP 13-096, OPERATIONS CHECKED GOOD.
